# SDR SWAA2013112022624

- Difficulty date: September 28, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 5919110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE MOST INBD AREA FAIRING PANEL INNER SIDE ATTACH STRAP LOWER AREA CRACKED.  R & R STRAP IAW DRAWING.
